# SDR CALA2010051000191

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 56,394 hours, 6,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001 CABIN EMERGENCY LIGHT FOUND WEAK AS PER ATTACH FORM 44.0008 FOR DETAIL.  CABIN EMERGENCY LIGHT BATTERY REPLACED AND RECHARGED OPERATIONAL CHECKED NORMAL IAW AMM 33-51-06, ATTACHED FORM 44.0008 ITEMS 1 TO 4 ACCOMPLISHED.
